# SDR ASOA2015082413769

- Difficulty date: August 24, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK 364, LBL9-485 CORRODED THROUGH OUT TRACK.  FWD EDGE CORROSION ON FLOOR SEAT TRACK EXCEEDS THE ALLOWABLE LIMITS OF SRM SUPPLEMENT 53-21-49, TABLE 1 LOCATION T/E OF REO 670-53-00-013, FWD EDGE EXTREMELY EXFOLIATED.  R & R SEAT TRACK LBL9 FS 364-485 IAW AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.
